# SDR AALA2019111439008

- Difficulty date: November 11, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N807AA
- Make and model: Boeing 787-8
- Aircraft serial: 40625
- Aircraft time: 17,569 hours, 2,020 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 001WB025000
- Condition: Burned
- Location: Anti-Ice System
- Part time: 17,569 hours, 2,020 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ANTI-ICE WING EICAS ILLUMINATED IN DESCENT ALONG WITH THE WING ANTI ICE SYS STATUS MESSAGE. MAINTENANCE TROUBLESHOT TO FAULTY WING ICE PROTECTION TRANSLATING WIRE BUNDLE FOR #8 SLAT, FOUND SIGNS OF BURNT PINS. REMOVED AND REPLACED IAW AMM 30-11-04. OPS CHECKS GOOD. A/C OK FOR SERVICE.
